Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 27879, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/27879

Residual quotient fuzzy subset in near-rings

Department of Mathematics, Annamalai University, Annamalai Nagar 608002, India

Received 27 March 2006; Revised 14 August 2006; Accepted 17 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Abou-Zaid, “On fuzzy subnear-rings and ideals,” Fuzzy Sets and Systems, vol. 44, no. 1, pp. 139–146, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. S. Das, “Fuzzy groups and level subgroups,” Journal of Mathematical Analysis and Applications, vol. 84, no. 1, pp. 264–269, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. N. Dixit, R. Kumar, and N. Ajmal, “Fuzzy ideals and fuzzy prime ideals of a ring,” Fuzzy Sets and Systems, vol. 44, no. 1, pp. 127–138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Kumar, Fuzzy Algebra Volume I, University of Delhi Publication Division, Delhi, 1993.
  5. W. J. Liu, “Fuzzy invariant subgroups and fuzzy ideals,” Fuzzy Sets and Systems, vol. 8, no. 2, pp. 133–139, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. J. Liu, “Operations on fuzzy ideals,” Fuzzy Sets and Systems, vol. 11, no. 1, pp. 31–41, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. K. Mukherjee and M. K. Sen, “Prime fuzzy ideals in rings,” Fuzzy Sets and Systems, vol. 32, no. 3, pp. 337–341, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. AL. Narayanan, Contributions to the algebraic structures in fuzzy theory, M.S. thesis, Annamalai University, Tamil Nadu, 2001.
  9. G. Pilz, Near-Rings, vol. 23 of North-Holland Mathematics Studies, North-Holland, Amsterdam, 2nd edition, 1983. View at Zentralblatt MATH · View at MathSciNet
  10. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, no. 3, pp. 512–517, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. K. Saikia and L. K. Barthakur, “On fuzzy N-subgroups and fuzzy ideals of near-rings and near-ring groups,” The Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 567–580, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. K. Saikia and L. K. Barthakur, “Characterization of fuzzy substructures of a near-ring and a near-ring group,” The Journal of Fuzzy Mathematics, vol. 13, no. 1, pp. 159–167, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. U. M. Swamy and K. L. N. Swamy, “Fuzzy prime ideals of rings,” Journal of Mathematical Analysis and Applications, vol. 134, no. 1, pp. 94–103, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet